# SDR SWAA061992

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 59,995 hours, 55,505 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 654610918
- Part serial: 10342
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT MLG CLEVIS BEAM ARM HAT BUSHING CORRODED.  REMOVED AND REPLACED LT MLG CLEVIS BEAM ARM PER MM.
